# SDR ASAA2023111046107

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 60,706 hours, 18,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281064
- Part serial: D06407
- Condition: Faulty
- Location: A/C Pack
- Part time: 55,521 hours, 18,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DOOR LIGHT IS GOING OUT AND BACK ON WHILE ON THE GROUND. GROUNDED - YES. TROUBLESHOT REF FIM 21-51 TASK 804 ELECTRICAL CHECKS J. (1)-(9) GOOD. REPLACED ACAU 2 REF AMM 21-51-02 OPS CHECK GOOD.
